# SDR ASAA2016042316493

- Difficulty date: April 23, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 7,537 hours, 2,456 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: L2 Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L2 WINDOW OVERHEAT ON TAXI OUT. RAN QRH WITH NO SUCCESS.  ACFT GROUNDED.  L2 WINDOW HEAT CONTROL SYS OPS CHECK GOOD.  NO FAULTS FOUND IAW  AMM 30-41-00.
